# SDR SWIA201743316

- Difficulty date: April 24, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 36,060 hours, 30,719 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Torn
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP INBD SEAL TORN.  REPLACED  IAW SRM.
